My female friend took an I pill twice in a week within 24 hours of the act as the condom broke twice. Now she is late on her period by a day or two. Would taking I pill twice in a week reduce its affect and what should she do now? Should the period be expected late or is something wrong?
14 years experience
Ask Free Question
I-pill has a failure rate of 5% which makes it 10% in your case as she took it twice. Menses can get delayed without pregnancy after 2 ipill. If menses r missed by 7 days she should get urine test done.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Sex Education treatment